Logarithmic coefficients of univalent functions.
Girela, Daniel (2000)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Girela, Daniel (2000)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Imed Feki (2013)
Czechoslovak Mathematical Journal
Similarity:
The main purpose of this work is to establish some logarithmic estimates of optimal type in the Hardy-Sobolev space ; of an annular domain. These results are considered as a continuation of a previous study in the setting of the unit disk by L. Baratchart and M. Zerner, On the recovery of functions from pointwise boundary values in a Hardy-Sobolev class of the disk, J. Comput. Appl. Math. 46 (1993), 255–269 and by S. Chaabane and I. Feki, Optimal logarithmic estimates in Hardy-Sobolev...
Wulan, Hasi (2004)
International Journal of Mathematics and Mathematical Sciences
Similarity:
Kühleitner, M. (1992)
Acta Mathematica Universitatis Comenianae. New Series
Similarity:
Chiang, Yik-Man, Gao, Shi-An (2002)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Miles, Joseph (2002)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Nunokawa, Mamoru, Owa, Shigeyoshi, Nakamura, Yayoi, Hayami, Toshio (2008)
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic only]
Similarity:
Kellner, Bernd C. (2009)
Integers
Similarity:
Kayumov, I.R. (2002)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Yao, Guowu (2004)
Annales Academiae Scientiarum Fennicae. Mathematica
Similarity:
Gao, Chunyi (1993)
International Journal of Mathematics and Mathematical Sciences
Similarity: